# SDR ASAA2024060650097

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 30,215 hours, 9,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091008
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING P/N 702409-1008 ROW 16ABC EMERGENCY EXIT SIGN REF IPC 11-32-00-51 ITEM 350. GROUNDED - YES. EMERGENCY EXIT SIGN LENS FOUND AT LAX . REPLACED LENS AT ROW 16ABC REF:AMM 33-51-01-960-801. OPS CK NORMAL, A/C OK FOR SERVICE .
